MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ALLEN ADVANCE TABLE; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER HEALTHCARE CORPORATION ALLEN ADVANCE TABLE; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number A-71100
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report stating that allen advance table casters were not holding brake when being locked.The table was located at the account and occurred during biomed testing.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
Several types of specialty tops can be attached to the allen advance table to permit surgical access and 360° radiolucency for various types of surgical operations.The patient can be secured into various operable positions from the supine, prone, or lateral position.Electronic controls on the allen advance table pendant permit the adjustment of table height, angle, tilt, and auxiliary function for the lateral top.The allen advance table contains electronic locking casters that permit the allen advance table to be moved and locked into position by use of an electronic control on the allen advance table pendant.Upon inspection, baxter technician found the right head caster was not holding and needed to be replaced.The technician replaced the head caster to resolve the reported event.Although there was no reported injury with this event, if the report of a unreliable brake holding capability for unknown reasons were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.

Brand Name
ALLEN ADVANCE TABLE
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ALLEN MEDICAL SYSTEMS, INC.
100 discovery way
acton MA 01720
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21575267
Report Number3010216206-2025-00001
Device Sequence Number12869572
Product Code GDC
UDI-Device Identifier00615521003012
UDI-Public(01)00615521003012
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberA-71100
Device Catalogue NumberA-71100-US
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2025
Initial Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown